So my girlfriend started sprintec orthocyclen 3 days after her period ended...during those three days we used the pull out method but i didnt c** anyways....after that we didnt do that again until after the period of time during which she was to ovulate...her period is supposed to happen during next few days and she is feeling sideeffects that can be both from pregnancy and from the pills.....which do u think it is.....sidde effects are mood swings...lower back ache.....dryness of va****....and bloating....loss of appetite and headaches...thanks in advance
i asked this in yahoo answers as well and copied it verbatim from there...thats why i have the words censored...its her first month taking them.....and we do use condom when we have sex...i was just wondering if she could be pregnant from the poking without condom....the poking is inserting penis a few times while pulling out all the way to make sure there is no pre....is it likely for her to be pregnant?
What you are describing are typical signs that her period is arriving soon. It is also possible that the pill is causing it. It is unlikely to be a pregnancy sgn, as it is a bit early for that, and she is on the pill.
(The correct term is pre-ejaculate or pre-cum. You might have a misconception of what it is. If your penis glans was at all wet or slippery, It was from pre-cum. It gets secreted from your Cowper's glands when you get aroused, and has noting to do with ejaculation or cuming. If that does not happen, you will likely be too dry to comfortably penetrate her.)
but so far her period hasnt come; it should have arrived over the weekend....and her breasts are also sore....can it be because she just started taking the pill this month and she is worrying more than me